# SDR TWAA0003205

- Difficulty date: February 22, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952U
- Make and model: Doug DC-9-82
- Aircraft serial: 49266
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 389 - 408
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CORROSION BETWEEN SKIN PANELS AT LOWER EDGE OF FWD CARGO DOOR CUTOUT, STA 389 AND 408,  AROUND RIVET AT STA 391, AND SCRATCHES.  REMOVED CORROSION AND BLENDED SCRATCHES AND INSTALLED REPAIR PER ARA 16536A.
